Posted by LyndaK on September 8, 2003, at 1:12:05
In reply to Re: Anyone lose Remeron weight on higher dose? » Rainbowlight, posted by MoBe on September 6, 2003, at 18:33:57
I'm on 60mgs. per day -- have been on that dose for at least 9 months. I have not lost the weight that I initially gained, but I have not gained any more either. I have not taken my temperature -- why would the time of day make a difference? ("upon awakening"). In general I tend to feel cold more easily (I keep likening myself to a reptile -- have to go find a sunny rock in the morning to warm myself up). I'd be interested in what you find out. I certainly wouldn't mind taking off 10 or 15 pounds (I put on 20 but I was a little underweight to begin with).
> > I am wondering if anyone here has gain Remeron weight and then lost it by going up to a higher dose?
> I've remained on the lower dose of 15 mg. because it definitely helps my sleep most at that dose. I've also take 150 mg of wellbutrin in the morning which helps the sleepy feeling but does not seem to undo the lowering of the metabolic rate. Have any of you actually taken your temperature upon awakening to see if it actually measurable lower? I would like to solve this problem if whether it is mostly metabolic rate or mostly overeating for two reasons - because I would like to remain on the med because it is so good with sleep and also because I am a dietitian and perhaps I can help others if I can help myself.